Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Painful muscle cramps throughout body during R-chop chemotherapy. Stopped after leaving out Vincristine. Cramps caused by Vincristine?

I ve been experiencing a substantially increaed frequency of painful muscle cramps in various parts of my body (i.e., almost daily) since I began R-Chop chemoterapy for Stage 2 Lymphoma last September. Consequently, on the sixth and last treatment I had six days ago, the Oncologist in charge left out the component of R-Chop called Vincristine . She did this because she thought it was the only component of R-Chop that could possibly cause muscle cramps and, at the same time, was the least important doe chemotherapy . Since then, I haven t experienced a single muscle cramp. Do you think this provide(s strong evidence that Vincristine was the cause of my muscle cramps? Is there proof that Vicristine does, in fact, cause muscle cramps?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
vicristine is causative agent for neuropathy any way symptoms may sometime not very clear to any perticular drugs. R-CHOP regime is used in CD 20+ NHL. rituximab has maximum efficacy with doxorubicin. please consult your oncologist.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor